# SDR 99ZZZX3394

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Fuselage
- Part time: 7,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, A CRACK WAS FOUND ON THE AFT END OF THE ENTRY DOOR BOTTOM CHANNEL WHERE THE DOOR HINGE HALF ATTACHES.  THE CRACK WAS ABOUT 4 INCHES LONG AND WAS THROUGH THE AFT SET OF RIVETS.  THE CHANNEL IS TO BE REPLACED WITH A NEW UNIT.
